# SDR IPXA1666337

- Difficulty date: April 21, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 41,576 hours, 12,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 145T587682
- Condition: Dented
- Location: Bs 930-975
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FLOOR PANEL FOUND SEVERAL DENTS AND PUNCTURES AT STA 930 TO 975 LBL 11 TO RBL 11.   FLOOR PANEL FABRICATED IAW EO B767-5320-9693H AND INSTALLED IAW AMM 53-01-06.
